# SDR 2006UALA01635

- Difficulty date: August 18, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 14,007 hours, 6,167 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROWS 1 THROUGH 3.  RECONNECTED EMRGENCY LIGHT CABLE AT ROW 3.  LIGHTS NOW OPS CHECK NORMAL.
